The Marriage Paradox
Article first published online: 14 DEC 2012
Copyright 2012 by the National Council on Family Relations
Journal of Family Theory & Review
Volume 4, Issue 4, pages 358–361, December 2012
How to Cite
Thomas, A. J. and Barrie, R. (2012), The Marriage Paradox. Journal of Family Theory & Review, 4: 358–361. doi: 10.1111/j.1756-2589.2012.00137.x
- Issue published online: 14 DEC 2012
- Article first published online: 14 DEC 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!